Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

On anti seizure medicine. Noticed bumps on penis tip. How to get rid of this?

Answered by
Dr.
Dr. Jonas Sundarakumar

Psychiatrist

Practicing since :2003

Answered : 2190 Questions

default
Posted on Wed, 19 Dec 2012 in Penis Problems
Question: The skin around the tip of my penis is raised similiar to the look of colliflower. It is something comes and goes and is tender at times. I also take anti siezure medicine (Generic of Keppra) due to previous brain surgeries. I sometimes deal with drepression, especially in the morning. I take an anti seizure medicine (Generic of Keppra) and the medicine warns that this is a side effect. I don't always feel this way but it is something that comes and goes but can be overwhelming times. Is this something I juts have to live wiht or can I do anything to help offset these swings.
doctor
Answered by Dr. Jonas Sundarakumar 2 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms appear to be indicative of viral warts. This typically presents with cauliflower-like bumps which are painful and keep coming and going. This may or may not be sexually acquired. Treatment is with anti-viral creams, but it is difficult to eradicate it completely. If it is causing you too much of a problem, then you have to consider definitive procedures like laser ablation or chemical cauterization.

Keppra is the brand name of an anti-epileptic medication called Levetiracetam. Now, though many anti-epileptic medication can cause side effects like impairment in concentration, emotional blunting, lethargy, etc., still it is unlikely that the medication could be causing you episodes of depression. It would be interesting to note that most anti-epileptic, including Leviteracetam, have mood stabilizing properties, and some of them (like sodium valproate, carbamazepine) are used as mood stabilizers in psychiatric disorders.

So, from the description of your depressive episodes, I think that it is not due to Keppra. I feel that you need a detailed psychological assessment to look into this problem and you don't have to be helplessly dealing with your depression. Effective treatment options - in the form of anti-depressant medication as well as psychological therapies are available. There is also an option of changing your anti-epileptic to another one which can be used as a mood-stabilizer also. So, I would advise you to consult a psychiatrist for a detailed evaluation and planning further management of your depression.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  
Treatment/Therapy
Medical Procedures ,  
Medical Topics

Recent questions on  Psychological therapy

doctor1 MD

dx acid reflux , reactions to variety of PPIs and H2. last 3mos feels like throat strangling after any and all food. now phobic of food. no food for 2 days.

doctor1 MD

Hi, My 13 Year old daughter had an accident nearly 3 years ago and following many visits to different doctors, she has been diagnosed with Transient Cognitive impairment and epilepsy. She has now started meds to try and control her absences. Her...

doctor1 MD

Dear Doctor I am from XXXXXXX xxxxxx (Colombo) and my son is 24 years. He was diagnosed with ADHD from the age of 8 and was been given Ritalin at that age. But right now he is taking Valparin and Risperidone on the need prescribed by his doctor....

doctor1 MD

Sir, I feel myself psycologically ill for my activities related to my daily routine, for i feel much of the time-very borring. Everything, T.V., Music(very rarely), my house, my colony, my studies etc. all seem to borr me. All these i feel from about last one and a half year.There are several other problems such as running of a music in my mind while studying i.e. when i am quite.

Oh! there's another serious problem(might not really be). Sir, last 6 years back when i was in class 6(Presently in class XII, 17years old), i got up an early morning and saw the buttocks of my father, and semen ejaculation happened unkowingly for the first time. I knew nothing about sex at that time, and so i got in practice of masturbation,without knowing anything about it just as if my body compelled me to do so.[I am a male]but attracted towards male. Actually not towards male rather any male's genitals or butocks and that too bare body doesn't attract me much but well dressed body do. And yes i have no doubt about my male identity.

One of the psychytarist has dignosed it as OCD.
I don't know whom to consult in Delhi. Please help me out of the guilt, and my problem.

doctor1 MD

I am 14 years old. I have anxiety most of the time and quite often I will wake up and have anxiety so bad I cant stop shaking, and using the restroom because it screws up my stomach. I have never had an attack were I could breath or nothing but its still affecting me every day. some times its unbearable. I also am very edgy all the time and get made fun of sometimes because alot of things make me jump and i am often seen as parioniod but at the time, I feel like me fear is very rational. I am so impatient that if I am forced to wait for even 5 seconds I will start getting jittery, I will bite my tounge untill it hurts and I will wring my arms. I also have a hard time remembering conversations my mother says I just had with her. I will sometimes ask her questions and she will claim that I just asked them but I dont remember.My grades are good and I have friends and stuff so I don't really understand why im so jittery and nervous all the time.

doctor1 MD

My wife keep tell me I'm egoist but I'm not I do love her and my to children but some time look like a lost the plot, get angry but not aggressive i'm an Italian temperament some time I speack loudly look like I schoy but is not and from there the things go worst

doctor1 MD

Hello I used to suffer from panic attacks in the past and was prescribed Fluoxitine. That sorted the problem out :It's now a couple of years later and I have since emigrated to another country and life is quite tricky and hard and I feel I am getting bogged down with stress daily again. I wonder if I could order myself some more Fluoxitine online and start taking it again ? Cheers